# SDR DALA2023022101279

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N871DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31982
- Aircraft time: 19,701 hours, 7,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9919160) DURING INSPECTION FOUND SEAT 19A OVERWING EXIT RED LIGHT ILLUMINATED. R/R LIGHT 10ABC AND PERFORMED PHASE II DATA LOAD. OPS CHK NML.
